On one boundary-value problem for a strongly degenerate second-order elliptic equation in an angular domain

Authors

  • B. V. Bazalii
  • S. P. Degtyarev

Abstract

We prove the existence and uniqueness of a classical solution of a singular elliptic boundary-value problem in an angular domain. We construct the corresponding Green function and obtain coercive estimates for the solution in the weighted Hölder classes.

Published

25.07.2007

Issue

Section

Research articles

How to Cite

Bazalii, B. V., and S. P. Degtyarev. “On One Boundary-Value Problem for a Strongly Degenerate Second-Order Elliptic Equation in an Angular Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 7, July 2007, pp. 867–883, https://umj.imath.kiev.ua/index.php/umj/article/view/3352.